# SDR AALA20120315006

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 35,495 hours, 14,593 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN SURFACE HAS SHALLOW 1 INCH DENT ABOVE DOUBLE ROW OF RIVETS.  REMOVED DAMAGED SKIN AND REPLACED WITH NEW SKIN PER ESO 60651.
